MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PINPOINT GELCAP, WO GUIDE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

C.R. BARD, INC. (BASD) -3006260740 PINPOINT GELCAP, WO GUIDE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number N/A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported via phone call "upon opening the package, there is mold in the gel caps".No other information was provided.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of hufr0001 showed seventy-five other similar product complaint(s) from this lot number.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The initial complaint appeared to be a reportable occurrence.Once the sample was returned and evaluated it was determined that a reportable event had not occurred.The samples were analyzed using optical microscopy and scanning electron microscopy (sem) with energy dispersive spectroscopy (eds).Sem images did not show any structures, such as spores to indicate mold.
 
Event or Problem Description

Brand Name
PINPOINT GELCAP, WO GUIDE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key12797344
Report Number3006260740-2021-04802
Device Sequence Number12159795
Product Code IYO
UDI-Device Identifier00801741091209
UDI-Public(01)00801741091209
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K120882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9A10000
Device Lot NumberHUFR0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown